Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A counterexample to a compact embedding theorem for functions with values in a Hilbert space

Author: Stanisław Migórski
Journal: Proc. Amer. Math. Soc. 123 (1995), 2447-2449
MSC: Primary 46E40
MathSciNet review: 1273510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A counterexample to a compactness embedding result of Nagy is provided.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40

Retrieve articles in all journals with MSC: 46E40

Additional Information

PII: S 0002-9939(1995)1273510-3
Keywords: Embedding, compact operator, Hilbert space
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia